# SDR CALA2025112411433

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 112,647 hours, 26,607 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 1660 - 1680, S25R- S26R INTERNAL SKIN AROUND WATER DRAIN MAST ATTACHMENT HAS EXFOLI ATION CORROSION. REMOVED CORROSION ON INTERNAL SKIN IAW SRM 51-10-02-0G- 0 .004 MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01-1A-1 FIG 101 DET.III,  REMOVED AND REPLACED 1EA BRACKT 1 464370086 AND 1EA BRACKET 146N370087 THAT WERE EXFOLIATE 100% IAW SRM 51-40-02-0G-0. RESTORED SURFACE PROTECTION IAW IAW SRM 51-20-01-0G-0 AND AMM 51-21-10-377-039.  BAC5300-2 IAW DWG 146N3700.
